# SDR CA151006011

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKING DELIVERY OF ACFT, DURING THE RETURN FLIGHT, THE CHIP DETECTOR LIGHT STARTED TO FLICKER ON AND OFF. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE POST FLIGHT DISCLOSED A HAIR LIKE FILAMENT ON THE AGB CHIP DETECTOR. THE OIL FILTER WAS INSPECTED AND THE CHIP DETECTOR WAS CLEANED. AIRCRAFT DEPARTED ON CONTINUATION. DURING THIS LEG OF FLIGHT, CHIP DETECTOR LIGHT ILLUMINATED AND STAYED ON. THE AIRCRAFT DIVERTED TO AND LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION, DISCLOSED A HAIR LIKE FILAMENT AND A SMALL CHIP BRIDGED ON THE AGB CHIP DETECTOR. THE AIRCRAFT DEPARTED AND LANDED WITHOUT ANY CHIP DETECTOR INDICATIONS. THE AIRCRAFT IS CURRENTLY BEING MODIFIED WITH THE ALASKA WEATHER KIT. ALL CHECKS WILL BE PERFORMED IN ACCORDANCE WITH EMM AND OIL FILTER PATCH CHECK. DEBRIS WILL BE SEND FOR ANALYSIS. PWC AWAIT RESULTS.
